KOPS - Das Institutionelle Repositorium der Universität Konstanz

Cyclic 2-structures and spaces of orderings of power series fields in two variables

Cyclic 2-structures and spaces of orderings of power series fields in two variables

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

KUHLMANN, Salma, Murray MARSHALL, Katarzyna OSIAK, 2011. Cyclic 2-structures and spaces of orderings of power series fields in two variables. In: Journal of Algebra. 335(1), pp. 36-48. ISSN 0021-8693

@article{Kuhlmann2011Cycli-16744, title={Cyclic 2-structures and spaces of orderings of power series fields in two variables}, year={2011}, doi={10.1016/j.jalgebra.2011.02.026}, number={1}, volume={335}, issn={0021-8693}, journal={Journal of Algebra}, pages={36--48}, author={Kuhlmann, Salma and Marshall, Murray and Osiak, Katarzyna} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/16744"> <dcterms:title>Cyclic 2-structures and spaces of orderings of power series fields in two variables</dcterms:title> <dc:contributor>Marshall, Murray</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-11-18T10:47:34Z</dc:date> <dc:contributor>Kuhlmann, Salma</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-11-18T10:47:34Z</dcterms:available> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dc:creator>Osiak, Katarzyna</dc:creator> <dc:creator>Kuhlmann, Salma</dc:creator> <dcterms:abstract xml:lang="eng">We consider the space of orderings of the field R((x,y)) and the space of orderings of the field R((x))(y), where R is a real closed field. We examine the structure of these objects and their relationship to each other. We define a cyclic 2-structure to be a pair (S,Φ) where S is a cyclically ordered set and Φ is an equivalence relation on S such that each equivalence class has exactly two elements. We show that each of these spaces of orderings is described by a cyclic 2-structure, in a natural way. We also show that if the real closed field R is archimedean then the space of R-places of these fields is describable in terms of the cyclic 2-structure.</dcterms:abstract> <dc:contributor>Osiak, Katarzyna</dc:contributor> <dc:creator>Marshall, Murray</dc:creator> <dcterms:bibliographicCitation>Publ. in: Journal of Algebra ; 335 (2011), 1. - pp. 36-48</dcterms:bibliographicCitation> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/16744"/> <dcterms:issued>2011</dcterms:issued> <dc:rights>deposit-license</dc:rights> <dc:language>eng</dc:language> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto